# SDR USAA2013030800007

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 65,090 hours, 43,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT INOP AT ROW 21ABC.  MAINTENANCE REPAIRED EMERGENCY LIGHT WIRE AT ROW 21ABC.  OPS CHECKS OK.  REFERENCE BOEING SWPM 20-30-12.
